# SDR UPS98827627

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 902 FLOORBEAM AT XCW-39 CRACKED AND HAS CORROSION.  BLENDED OUT CORROSION TO UPPER FWD FLANGE LWR SURFACE IAW DC8 SRM 53 -2-0 MAT ID 7075-T6 .125 REPAIR STRAP, FILLER 7075-T6 .090 PO 248989 , 263213.  FAB REPAIR STRAP IAW REO 05238.  ALODINED AND PRIMED IAW DC8 SRM 51-1 -8.  INSTALLED REPAIR STRAP IAW REO 05238 AND SRM 51-1-11.
